# SDR ASOA05598

- Difficulty date: July 13, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AT APPROXIMATELY 12,000 FEET THE CREW RECEIVED A (RT ENGINE OIL PRESSURE) WARNING WITH THE OIL TEMPERATURE INCREASING TO 153 DEGREES CENTIGRADE AND THE OIL PRESSURE FLUCTUATING BETWEEN 24-36 PSI.  QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT DIVERTED AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RT ENGINE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
